# SDR UIEA200400053

- Difficulty date: April 21, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Cap
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING LEADING EDGE NOSE CAP AT LES 1042 FOUND 4.25 INCH LONG SPANWISE CRACK PROPERGATED FROM WING ANTI-ICE DUCT.  RIGHT WING LEADING EDGE NOSE BEAM CRACKED WEB REPAIRED AS PER FAA FORM 8110-3 REF SJC NR A00063.  (M)
